Symmetric subspaces related to certain eigenvalue problems
Compositio Mathematica, Volume 26 (1973) no. 3, pp. 233-247.
@article{CM_1973__26_3_233_0,
     author = {Dijksma, A. and de Snoo, H. S. V.},
     title = {Symmetric subspaces related to certain eigenvalue problems},
     journal = {Compositio Mathematica},
     pages = {233--247},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     mrnumber = {344928},
     zbl = {0265.47022},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_233_0/}
}
TY  - JOUR
AU  - Dijksma, A.
AU  - de Snoo, H. S. V.
TI  - Symmetric subspaces related to certain eigenvalue problems
JO  - Compositio Mathematica
PY  - 1973
SP  - 233
EP  - 247
VL  - 26
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1973__26_3_233_0/
LA  - en
ID  - CM_1973__26_3_233_0
ER  - 
%0 Journal Article
%A Dijksma, A.
%A de Snoo, H. S. V.
%T Symmetric subspaces related to certain eigenvalue problems
%J Compositio Mathematica
%D 1973
%P 233-247
%V 26
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1973__26_3_233_0/
%G en
%F CM_1973__26_3_233_0
Dijksma, A.; de Snoo, H. S. V. Symmetric subspaces related to certain eigenvalue problems. Compositio Mathematica, Volume 26 (1973) no. 3, pp. 233-247. http://www.numdam.org/item/CM_1973__26_3_233_0/

E.A. Coddington [1] Extension theory of formally normal and symmetric subspaces, Mem. Am. Math. Soc. | MR | Zbl

T. Kimura and M. Takahasi [2] Sur les opérateurs différentiels ordinaires linéaires formellement autoadjoints I. Funkcial. Ekvac. 6, 35-90 (1964) | MR | Zbl

K. Kodaira [3 ] On ordinary differential equations of any even order and the corresponding eigen. function expansions. Amer. J. Math. 72, 502-544 (1950). | MR | Zbl

H.-D. Niessen [4] Singuläre S-hermitesche Rand-Eigenwertprobleme. manuscripta math. 3, 35-68 (1970). | MR | Zbl

A. Pleijel [5] Special theory for pairs of ordinary formally self-adjoint differential operators. J. Indian Math. Soc. 34, 259-268 (1970). | MR | Zbl

F.W. Schäfke and A. Schneider [6] S-hermitesche Rand-Eigenwertprobleme I. Math. Ann. 162, 9-26 (1965). | MR | Zbl

F.W. Schäfke and A. Schneider: [7] S-hermitesche Rand-Eigenwertprobleme lI. Math. Ann. 165, 236-260 (1966). | MR | Zbl

F.W. Schäfke and A. Schneider [8] S-hermitesche Rand-Eigenwertprobleme III. Math. Ann. 177, 67-94 (1968). | MR | Zbl

A. Schneider [9] Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 107, 271-296 (1968). | MR | Zbl

A. Schneider [10] Weitere Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 109, 153-168 (1969). | EuDML | MR | Zbl